# SDR DALA2025031001833

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0842492) CRACK VERTICAL WEB - INTERCOSTAL BTW BS 807 AND BS 827 AT LEVEL OF STR 25R AFT CARGO COMPARTMENT. REPLACED VERTICAL WEB INTERCOSTAL BTW BS 807 AND BS 827 AT LEVEL OF STR 25R AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02 AND SRM 51-10-02 AND DWG 146A8120.
